# SDR HNAA2011100700

- Difficulty date: October 2, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N810HA
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 47,981 hours, 52,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY EXIT BULB NOT WORKING.  R & R PAX DOOR EMERGENCY EXIT BULB AS REQUIRED.
